# SDR DL72S020642

- Difficulty date: June 9, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 58,130 hours, 38,614 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NOSE GEAR UNSAFE INDICATION AND VIBRATION ON GEAR RETRACTION.  JACKED NOSE AND SWUNG GEAR, ALL OPS NORMAL.
